English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derived categories of graded gentle one-cycle algebras

MPS-Authors
/persons/resource/persons236476

Yang,  Dong
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kalck, M., & Yang, D. (2018). Derived categories of graded gentle one-cycle algebras. Journal of Pure and Applied Algebra, 222(10), 3005-3035. doi:10.1016/j.jpaa.2017.11.011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0730-E
Abstract
There is no abstract available